# SDR SWAA2022072824337

- Difficulty date: June 30, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER MID SPAN T/E PANEL 661BB AT SEAL ATTACHMENT FLANGE HAS MULTIPLE FASTENER HOLES BULGING SOME WITH CRACKS AS VIEWED FROM INNER SKIN. / [01] PREPARED AREA FOR REPAIR MULTIPLE FASTERNER HOLES CRACKS AT RT WING LOWER PANEL #661BB AS PER B737 SRM 51-70-06-2R-9;[02] VERIFIED STEP 1;[03] OK TO INSTALL REPAIR;[04] REPAIRED MULTIPLE FASTERNER HOLES AT RT WING LOWER PANEL #661BB AS PER B737 SRM 51-70-06-2R-9 MATERIAL USED RESIN PO#1740319 FIBERGLASS PO#1765618;[05] VERIFIED STEP 4. REPAIR OF HOLES.;[06] LOCATED AND DRILLED RT WING LOWER MID SPAN T/E PANEL # 661BB PER B737-700 SRM 51-40-05-0G-G.;[07] VERIFIED 6;[08] PERFORMED COUNTERSINK TO FASTENER HOLES ON RT WING LOWER MID SPAN T/E PANEL # 661BB PER B737-700 SRM 51-40-08-0G-0;[09] VERIFIED 8. OK TO APPLY FINISH;[10] APPLIED PRIMER AND TOP COAT TO RT WING LOWER MID SPAN T/E PANEL # 661BB PER B737-700 AMM 51-21-72-370-804 AND AMM 51-21-73-370-804.;[11] VERIFIED 10
